| Catalog Number |
DLX-45541-VPSB |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "patient had chest pain during the insertion that went away.Patient visited ed on (b)(6) 2025, for chest pain that was more severe than they felt during the insertion.10/15/25 reported to greater baltimore medical center for chest pain, patient said it they were unable to lay down due to it being uncomfortable.Chest x-ray showed catheter appears short." additional information received from the customer reports "the team thinks that the catheter was placed on the shorter side and since it was inserted on the left, it may have migrated into the azygos creating the patient discomfort.The patient no longer needed the picc for therapy, so the team removed the picc and placed an arrow agba midline without any further issues." there was no patient harm or injury.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "patient had chest pain during the insertion that went away.Patient visited ed on (b)(6) 2025 for chest pain that was more severe than they felt during the insertion.On (b)(6) 2025 reported to (b)(6) medical center for chest pain, patient said they were unable to lay down due to it's being uncomfortable.Chest x-ray showed catheter appears short." additional information received from the customer reports "the team thinks that the catheter was placed on the shorter side and since it was inserted on the left, it may have migrated into the azygos creating the patient discomfort.The patient no longer needed the picc for therapy, so the team removed the picc and placed an arrow agba midline without any further issues." there was no patient harm or injury.The patient's current condition is reported as "fine".